# SDR SWAA071240

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 64,839 hours, 60,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6519603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CREASE BEAM CHORD CRACKED AT BS 639, LBL 70.  REMOVED AND REPLACED CREASE BEAM CHORD PER ER.
